RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1987, Volume 293, Number 5, Pages 1033–1035 (Mi dan8168)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Group classification of equations of nonlinear filtration

I. Sh. Akhatovabc, R. K. Gazizovabc, N. H. Ibragimovabc

a Ufa Aviation University named after Sergo Orgonikidze
b Department for Physics and Mathematics of Bashkir Branch of the USSR Academy of Sciences
c Bashkir State University, Ufa

Full text: PDF file (364 kB)

Bibliographic databases:
UDC: 517.958
Presented: А. А. Самарский
Received: 10.12.1985

Citation: I. Sh. Akhatov, R. K. Gazizov, N. H. Ibragimov, “Group classification of equations of nonlinear filtration”, Dokl. Akad. Nauk SSSR, 293:5 (1987), 1033–1035

Citation in format AMSBIB
\Bibitem{AkhGazIbr87}
\by I.~Sh.~Akhatov, R.~K.~Gazizov, N.~H.~Ibragimov
\paper Group classification of equations of nonlinear filtration
\jour Dokl. Akad. Nauk SSSR
\yr 1987
\vol 293
\issue 5
\pages 1033--1035
\mathnet{http://mi.mathnet.ru/dan8168}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=890190}
\zmath{https://zbmath.org/?q=an:0632.76004}


Linking options:
  • http://mi.mathnet.ru/eng/dan8168
  • http://mi.mathnet.ru/eng/dan/v293/i5/p1033

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Renat Zhdanov, Victor Lahno, “Group Classification of the General Evolution Equation: Local and Quasilocal Symmetries”, SIGMA, 1 (2005), 009, 7 pp.  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:7
    Full text:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019